# SDR ASOA201000734

- Difficulty date: February 23, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Aircraft time: 27,683 hours, 24,076 cycles
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932212
- Part serial: 07206H4202
- Condition: Arced
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

F/O'S SIDE WINDOW ARCING  (ACFT RETURNED AFTER T/O -- EMERGENCY DECLARED AS A PRECAUTION]   R & R FO'S SIDE WINDOW IAW AMM 56-12-01. LEAK AND OP'S CHECK GOOD. ACFT OK FOR SERVICE.
